# SDR MALA000102

- Difficulty date: January 2, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEX - FLT 3668 - AS THE CREW ENTERED THE AIRCRAFT, FOUND TEMP INSIDE CABIN TO BE HOT AND SMOKE THROUGHOUT THE CABIN.  APU HAD BEEN STARTED BY GROUND CREW AND WAS RUNNING 30 PLUS MINUTES.  SHUT OFF APU AND SMOKE DISSIPATED.  MAINTENANCE RAN APU AND PACKS.  NO SMOKE OR SOOT NOTED.  RAN APU/PACKS FOR 1 HOUR IN ALL TEMP RANGES ALL CHECKS GOOD.  (M)
